# SDR ASAA2019071630096

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,124 hours, 12,311 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O'S FMC FAILED PRIOR TO DESCENT RAN CHECKLIST COULD NOT RESTORE F/O'S FMC TO NORMAL OPS. CONT FLIGHT WITH SINGLE FMC OPERATION. GROUNDED - YES. FOUND RT FMC BITE INOP. COMPLETED FIM TASK 34-61-00-810-836 FMC DOES NOT OPERATE. RT FMC REBOOTED LT & RT FMC OPS CK NORMAL PER AMM 34-61-00-710-801.
